# SDR KBM2004F00178

- Difficulty date: May 17, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 704A47320011
- Part serial: 769710
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

8 DAY CLOCK, INTERMITTENT.  REMOVED AND REPLACED.
